Campus Units

Mathematics

Document Type

Article

Publication Version

Accepted Manuscript

Publication Date

2018

Journal or Book Title

Pure and Applied Functional Analysis

Volume

3

Issue

4

First Page

537

Last Page

563

Abstract

We establish new bounds on the minimum number of distinct eigenvalues among real symmetric matrices with nonzero off-diagonal pattern described by the edges of a graph and apply these to determine the minimum number of distinct eigenvalues of several families of graphs and small graphs.

Comments

This is a manuscript of an article published as Bjorkman, Beth, Leslie Hogben, Scarlitte Ponce, Carolyn Reinhart, and Theodore Tranel. "Applications of analysis to the determination of the minimum number of distinct eigenvalues of a graph." 3, no. 4 Pure and Applied Functional Analysis (2018): 537-563. Posted with permission.

Copyright Owner

Yokohama Publishers

Language

en

File Format

application/pdf

Published Version

Share

COinS